Skip to Content

Aimovig - Any of you experienced shaking/jitters. Racing and slower heart rate?

Responses (5)

Borador 3 Aug 2018

Yes, I just started this today, and I think it maybe anxiety that is causing it but I am not sure. I am hoping my racing heart calms down as I am at work. I feel really shaky too.

cinderoo 27 Sep 2018

did this continue or go away pretty quickly? thank you!

Ej Capua 27 Sep 2018

yes I have had shaking in my hands trouble with my balance and dropping things. But my head has stopped hurting. So I will learn to deal with it.

Votes: +1
cinderoo 27 Sep 2018

Are the shakiness and the balance issues ongoing or did they go away? thank you so much.

Pooh69 27 Sep 2018

I had to stop the shots even though my headaches went away. I could not deal with the racing heart. The jittery I could not do it either. My doctor recommended I stop the shot immediately and the headaches started back. If it was out longer and more information was out there are would take a chance but I just can’t.

sara12345 28 Sep 2018

No I haven't had those symptoms. One of the symptoms that the manufacturer lists is muscle cramping. I have to try not to stretch any part of me when I first wake up, or I get muscle cramping. I have had increased muscle weakness and short term memory problems which were already being caused by other medications. But I did experience feeling hot and slightly sweaty in places that I never have had before for the first 2 months, but that has now gone away. But my migraines have never been this relieved. For the time being, I am happy with this medication unless something else goes wrong.

Ej Capua 28 Sep 2018

Yes I agree. Good luck to you. Hoping this medication is a game changer

sara12345 29 Sep 2018

I am sorry that I didn't add that Aimovig is not the only remedy for me. Acupuncture has given me far more relief than Botox gave me. Plus I need nerve block injections every 4 weeks. I used to have to go to the ER about every 3 weeks when I was vomiting for hours and could not stand the pain. Opiate patches stopped that. The acupuncture allowed me to cut the opiate dose in half! I had severe 24/7 migraines caused by a major stroke. Acupuncture does not hurt. Also find one that has "community" in the title of their organization. They are far cheaper, e.g. $20 to $40 a session. You decide the cost. I hope that you see this. I will try to friend you to make sure.

Scqqter 16 Mar 2019

Yes, feel jittery, uptight but didn't notice heart rate changes. I'm on metoprolol. It keeps my heart at 60 per minute.
I have only had one shot 6 days ago.
No change in migraine ☹️

sara12345 14 May 2019

You should get the first two injections free. It does take some time for the medication to work. And some people are not helped at all from it.

Darnitz 13 May 2019

Yes, after my 1st injection I had palpitations and high blood pressure, after 2nd shot, it’s getting worse. Dr assured me it’s not related, but Im not assured. I’m not taking this anymore

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions